# SDR 95ZZZX1780

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N332DM
- Make and model: Sud CM170R
- Aircraft serial: 209
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Interference
- Location: Rudder
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RUDDER DOES NOT HAVE FULL TRAVEL.  FOUND RUDDER PEDAL TO HIT RADIO STACK THAT WAS RECENTLY INSTALLED.  NO ACTION TAKEN PER CUSTOMER REQUEST.
